| Catalog Number |
07027249190 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).
Event or Problem Description
We received an allegation of discrepant results for 1 patient sample tested for elecsys testosterone ii assay (testosterone ii), elecsys estradiol iii (estradiol iii), and elecsys prolactin ii (prolactin ii) on a cobas e 801 analytical unit compared to the siemens method and liquid chromatography¿mass spectrometry (lc-ms).This medwatch will cover estradiol iii.Refer to medwatch with a1 patient identifier pt-(b)(6) for information on the testosterone ii results and medwatch with a1 patient identifier pt-(b)(6) for information on the prolactin ii results.The testosterone ii result from the e801 analyzer was 52.0 nmol/l.The result from the siemens method was 25 nmol/l.The lc-ms result was 17.7 nmol/l.The estradiol iii result from the e801 analyzer was 474 pmol/l.The result from the siemens method was 0.16 pmol/l.The prolactin ii result from the e801 analyzer was 265 mu/l.The result from the siemens method was 0.17 iu/l.